Is it possible you have become more depressed? Depression seems to have a big impact on memory. Have you recently changed your dose of antidepressant or other meds? If you can't remember your childhood and you could before then it seems maybe more than medication. It sounds like you need to get an MRI or CT scan of the head to make sure nothing is wrong. You may want to see a neurologist but your family practise doc might be able to get started with some of the neurological tests. I would really get on this ASAP.
i forgot the diesese's name but there is dieseses that will loose memory untill its all gone but i could be wrong though consult with your docter hope you get well.
I do have one question. Are you on any kind of sedation medications? I have been on many anti depression medications and anti anxiety medications. I do know from experience with these type of drugs like Xanax, Valium,and other drugs like them seem to cause a short term memory loss. But that was with me it could be different with you but the reason I ask that question is because I had the same problems with certain medications. Research what medications you take because that might be the reason why you are losing train of thought and memory loss. I don't know if I helped I just know what I experienced on certain medications. Research your medications, you might be surprised on what you will find. Hope it helped!